# SDR AALA20150614001

- Difficulty date: June 14, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 68,293 hours, 35,654 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Defective
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED, EMER WAS DECLARED.  LANDING WAS UNEVENTFUL & ACFT WAS OVERWEIGHT.  CREW REPORTED THAT DURING FLIGHT THE WEATHER RADAR WAS INOPERATIVE, ANTENNA FAILED.  REPLACED THE WX RADAR TRANSCEIVER.
